Is there anything that I can do to alleviate my lungs from being so dry. This is just something that I have been exeriencing the past couple iof months. I use Advair twice a day and Spiriva once a day. I also use albuterol (nebulizer) in the mornings to open up my lungs.
Speaking from experience using all three of your medications, the culprit is Spiriva. It turned my lungs to glue and I stopped taking it. In any case it had produced no benefits. The other two medications are also somewhat drying, so you might use a natural mucolytic (mucus thinner). I take 1000 mg of vitamin B5 daily. Since taking it my bronchitis is minimal and I got rid of my sinus headaches. There are absolutely no side effects.
Stick with natural stuff when you can. I no longer use Advair because of very nasty side effects and take natural anti-inflammatories instead (mullein extract and MSM, as well as the B5 which is also anti-inflammatory), My condition has actually improved by 15%,according to my peak flow meter. I still use albuterol and an antihistamine, however. I have moderate COPD.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.